MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC PRONTO LP; CATHETER

VASCULAR SOLUTIONS, LLC PRONTO LP; CATHETER
Model Number 5010
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been opened and a follow-up report will be submitted after investigation.
 
Event or Problem Description
As reported: in the pci procedure, the thrombus was at around proximal middle of lad, 6f, 3.0 guiding catheter, guide wire and 6fpronto lp were used to remove the thrombus.After the thrombus was extracted, on the device preparing table, the user just detached the syringe from the catheter and found the catheter shaft and y-adapter hub were separated.The pci procedure went fine and there was no impact to the patient.Additional information on 19jun2022: the device was completely out of the patient's vessel when the separation occurred.It was on the table that the user was about to filter the blood and thrombus.
 
Additional Manufacturer Narrative
One-unit of pronto lp was returned for evaluation.Minor blood particulates were noted.Shaft was noted to have multiple kinks on the proximal section.Hub separation was confirmed.The top-level assembly traveler was reviewed.There are no dda's, nce's or any other nonconformances related to this lot therefore supporting the device met material, assembly, and performance specifications.Case details were reviewed.A patient underwent a pci procedure for thrombus removal of the proximal lad vessel.The y connector hub separated from the shaft when the user detached the syringe.Additional information was requested.A response was received.The device was completely out of the patient when the separation occurred.The user was able to completely the case prior to this event.No issues noted while prepping the catheter for use before starting the procedure.

Brand Name
PRONTO LP
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer (Section G)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
mary haufek
6464 sycamore court north
minneapolis, MN 55369
7636564300
MDR Report Key14983309
Report Number2134812-2022-00039
Device Sequence Number17386829
Product Code QEZ
UDI-Device Identifier10841156100315
UDI-Public10841156100315
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K072810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2023
Device Model Number5010
Device Catalogue Number5010
Device Lot Number713486
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2022
Supplement Date Received by Manufacturer06/15/2022
Initial Report FDA Received Date07/11/2022
Supplement Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown